# SDR SWAA2022030481224

- Difficulty date: March 12, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1016 BULKHD 6L AT STR 2L HAS OUT OF TOLERANCE HOLE / REAMED HOLE 6L AT STR 2L 1016 BULKHD TO (.3905) (1ST OVERSIDE HOLE TOLERANCES)(.3901 - .391) IAW WO # 39032/3000/001 CUSTOMER CARD# I12107 STEP 5C TO 52 PG 12 TOOL ID#22846 DUE: 07/03/19
